Comptes Rendus
Complex analysis
Yet another proof for a theorem of Landau on Koebe domains
[Une preuve supplémentaire dʼun théorème de Landau sur les domaines de Koebe]
Comptes Rendus. Mathématique, Volume 352 (2014) no. 2, pp. 105-108.

Le domaine de Koebe dʼune famille de fonctions holomorphes sur le disque unité est le plus grand domaine qui est contenu dans lʼimage du disque par chaque fonction de la famille. Dans cette note, nous présentons une preuve géométrique dʼun théorème classique de Landau, relatif aux domaines de Koebe de certaines familles de fonctions holomorphes. La méthode de preuve met en jeu notre résultats récents concernant les estimations pour les métriques hyperboliques sur des sous-domaines.

The Koebe domain of a family of functions, holomorphic on the unit disk, is the largest domain that is contained in the image of the unit disk for every function of the family. In this note, we furnish a geometric proof of a classical theorem due to Landau on the Koebe domains for certain families of holomorphic functions. The method of proof involves our recently obtained results concerning estimates for hyperbolic metrics on subdomains.

Reçu le :
Accepté le :
Publié le :
DOI : 10.1016/j.crma.2013.12.009
Manabu Ito 1

1 10-20-101, Hirano-kita 1 chome, Hirano-ku, Osaka 547-0041, Japan
@article{CRMATH_2014__352_2_105_0,
     author = {Manabu Ito},
     title = {Yet another proof for a theorem of {Landau} on {Koebe} domains},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {105--108},
     publisher = {Elsevier},
     volume = {352},
     number = {2},
     year = {2014},
     doi = {10.1016/j.crma.2013.12.009},
     language = {en},
}
TY  - JOUR
AU  - Manabu Ito
TI  - Yet another proof for a theorem of Landau on Koebe domains
JO  - Comptes Rendus. Mathématique
PY  - 2014
SP  - 105
EP  - 108
VL  - 352
IS  - 2
PB  - Elsevier
DO  - 10.1016/j.crma.2013.12.009
LA  - en
ID  - CRMATH_2014__352_2_105_0
ER  - 
%0 Journal Article
%A Manabu Ito
%T Yet another proof for a theorem of Landau on Koebe domains
%J Comptes Rendus. Mathématique
%D 2014
%P 105-108
%V 352
%N 2
%I Elsevier
%R 10.1016/j.crma.2013.12.009
%G en
%F CRMATH_2014__352_2_105_0
Manabu Ito. Yet another proof for a theorem of Landau on Koebe domains. Comptes Rendus. Mathématique, Volume 352 (2014) no. 2, pp. 105-108. doi : 10.1016/j.crma.2013.12.009. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2013.12.009/

[1] A.W. Goodman Koebe domains for certain families, Proc. Amer. Math. Soc., Volume 74 (1979) no. 1, pp. 87-94

[2] M. Ito Upper estimates for hyperbolic metrics on subdomains, Arch. Math. (Basel), Volume 98 (2012) no. 4, pp. 383-387

[3] M. Ito Lower estimates for hyperbolic metrics on subdomains, Complex Var. Elliptic Equ. (2013) (in press) | DOI

[4] E. Landau Üer die Blochsche Konstante und zwei verwandte Weltkonstanten, Math. Z., Volume 30 (1929) no. 1, pp. 608-634 (in German)

Cité par Sources :

Commentaires - Politique